Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Irregular periods, intense cramping, flatulence, tiredness and bad headaches. Had taken progesterone. What could be the cause?

hi , i was wondering what is going on with my body right now...I have very irregular periods, about 5 a year, only induced with progesterone , well feb 2012 I had a verrrry heavy period. It is now april 2012, and I haven t seen a period yet, it is normal for me, but this isn t cramping like my period , gassy, verrry bad headaches , very tired, can u please help
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
A visit to the Dr is in order and bloodwork should be performed as well. At a minimum- thyroid screening and screening for elevated prolactin level. Hormonal levels to include fsh, estradiol and testosterone. Other hormone levels that may be helpful are DHEAS and 17 hydroxyprogesterone. These help in terms of screening for early menopause, polycystic ovaries, and late onset adrenal hyperplasia
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor